Jump to content
CrazyBoards.org

Recommended Posts

I think my psych meds are causing my stomach meds not to work effectively, how can I know for sure?  I have noticed that I get sick alot more now that I take psch drugs and not the usuall side effects either, I'm talking so sick you have to be admitted to the hospital sick.  I have serious stomach problems and if my meds aren't working, I could potentially die.

Link to comment
Share on other sites

You can check out the resources pinned at the top of the forums.

check out:

www.drugs.com

www.aidsmeds.com

both of those sites have med interaction checkers.  You enter all your meds and it tells you of any interactions by level of concern.  I prefer drugs.com,  other people like aidsmed.

Hope you feel better,

a.M.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...